References

  1. Ashyralyev A., Sarsenbi A.M. Well-posedness of an elliptic equations with an involution. Electr. J. Diff. Eq. 2015, 284, 1-8.
  2. Baranetskij Ya.O., Yarka U.B., Fedushko S.A. Abstract perturbations of the Dirichlet differential operator. Spectral properties. Scientific Bull. Uzhg. Univ. Ser. Mat. Inf. 2012, 3 (1), 12-16. (in Ukrainian)
  3. Baranetskij Ya., Basha A. Nonlocal multipoint problem for differential-operator equations of order $2n$. J. Math. Sci. 2016, 217 (2), 176-186. doi: 10.1007/s10958-016-2965-0
  4. Baranetskij Ya.O., Kalenyuk P.I., Kolyasa L.I. Boundary-value problem for abstract differential equations with operator involution. Bukov. Math. J. 2016, 4 (3-4), 22-29.
  5. Baranetskij Ya., Kolyasa L. Boundary-value problem for abstract second-order differential equation with involution. Visn. Lviv Polytech. National Univ. Ser. Phys. Math. Sci. 2017, 871, 20-27.
  6. Baranetskij Ya. O., Kalenyuk P.I., Kolyasa L.I., Kopach M.I. The nonlocal problem for the differential-operator equation of the even order with the involution. Carpathian Math. Publ. 2017, 9 (2), 109-119. doi: 10.15330/cmp.9.2.109-119
  7. Burlutskaya M.Sh., Khromov A.P. Initial-boundary value problems for first-order hyperbolic equations with involution. Dokl. Math. 2011, 84 (3), 783-786. doi: 10.1134/S1064562411070088 (translation of Dokl. Akad. Nauk 2011, 441 (2), 156-159. (in Russian))
  8. Cabada A., Tojo F.A.F. Existence results for a linear equation with reflection, non-constant coefficient and periodic boundary conditions. J. Math. Anal. Appl. 2014, 412 (1), 529-546. doi: 10.1016/j.jmaa.2013.10.067
  9. Gokhberg I. Ts., Krein M.G. Introduction to the Theory of Linear Non Self-Adjoint Operators. Nauka, Moscow, 1965. (in Russian)
  10. Gupta C.P. Two-point boundary value problems involving reflection of the argument. Int. J. Math. Math. Sci. 1987, 10 (2), 361-371. doi: 10.1155/S0161171287000425
  11. Kirane M., Al-Salti N. Inverse problems for a nonlocal wave equation with an involution perturbation. J. Nonlinear Sci. Appl. 2016, 9, 1243-1251.
  12. Kritskov L.V., Sarsenbi A.M. Spectral properties of a nonlocal problem for the differential equation with involution. Differ. Equ. 2015, 51 (8), 984-990. doi: 10.1134/S0012266115080029
  13. Kurdyumov V.P. On Riescz bases of eigenfunction of 2-nd order differential operator with involution and integral boundary conditions. Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform. 2015, 15 (4), 392-405. doi: 10.18500/1816-9791-2015-15-4-392-405 (in Russian).
  14. Moiseev E.I., Ambartsumyan V.E. On the Basis Property of the Eigenfunctions of the Frankl Problem with Nonlocal Evenness and Oddness Conditions of the Second Kind. Dokl. Math. 2010, 432 (4), 451-455. doi: 10.1134/S1064562410030257
  15. Naimark M.A. Linear differential operators. Frederick Ungar Publ. Co., New York, 1967.
  16. O'Regan D. Existence results for differential equations with reflection of the argument. J. Aust. Math. Soc. 1994, 57 (2), 237-260. doi: 10.1017/S1446788700037538
  17. Sadybekov M.A., Sarsenbi A.M. Mixed problem for a differential equation with involution under boundary conditions of general form. AIP Conf. Proc. 2012, 1470 doi: 10.1063/1.4747681
  18. Sadybekov M.A., Turmetov B.K. On analogues of periodic boundary value problems for the Laplace operator in a ball. Eurasian Math J. 2012, 3 (1), 143-146.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.